Quadratic prediction problems in finite populations
AbstractIn this paper, we investigate quadratic prediction problems of f(Y)=Y'HY with H satisfying HX=0 in finite populations under the linear model Y=X[beta]+e, . We mainly aim at proposing two notions of optimal invariant quadratic unbiased predictor and optimal invariant quadratic (potentially) biased predictor, and studying the structure of their explicit representations. In addition, we apply the main results of this paper to some special cases and finally derive a conclusion, which is not only mathematically interesting but also practically significant.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 77 (2007)
Issue (Month): 5 (March)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chaturvedi, Anoop & Wan, Alan T. K. & Singh, Shri P., 2002. "Improved Multivariate Prediction in a General Linear Model with an Unknown Error Covariance Matrix," Journal of Multivariate Analysis, Elsevier, vol. 83(1), pages 166-182, October.
- Xu, Li-Wen & Yu, Sheng-Hua, 2012. "Admissible prediction in superpopulation models with random regression coefficients under matrix loss function," Journal of Multivariate Analysis, Elsevier, vol. 103(1), pages 68-76, January.
- Liu, Xu-Qing & Wang, Dong-Dong & Rong, Jian-Ying, 2009. "Quadratic prediction and quadratic sufficiency in finite populations," Journal of Multivariate Analysis, Elsevier, vol. 100(9), pages 1979-1988, October.
- Liu, Xu-Qing & Wang, Dong-Dong & Rong, Jian-Ying, 2009. "Quadratic prediction problems in multivariate linear models," Journal of Multivariate Analysis, Elsevier, vol. 100(2), pages 291-300, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.